Could this be pregnancy? Advice please!

Hello, I'm a little concerned about a few things that have been happening to my body recently. I've been on the contraceptive pill for around 8 years now and never had any issues. This past month though I've been pretty bad a taking my pill and have missed 4 random pills completely, plus have taken a few other random pills late. I have missed pills before but this has never seemed to affect me. I am regularly having sex.

Right now though I am going through what seems to be a very light period. I started this bleed a few days before my pill free break and it has continued up until now (approx 3-4 days). I NEVER have light periods, I've always had large bleeds and horrible cramps. This time though, the blood is very minimal and is dark brown in colour. I have had barely any cramps and if anything only feel exhausted and achy. I have noticed that my appetite is a little odd (I've randomly gone off soup - which is heartbreaking for me seeing as my staple diet is soup!) and have started to smell things that other people just aren't smelling (guinea pigs, gravy and mint). I don't know if this is just me overreacting, but could I be pregnant? I know the only real way to find out is by taking a test, but I just wanted advice before hand. I have heard of implantation bleeding but this bleed has lasted longer than two days. I'm not sure what's happening but I'd really appreciate your comments. Thank you.

Last edited by

2 Replies

oldestnewest
  • Liv240796,

    Missing pills and taking them late reduces protection so you could be pregnant. It can't be implantation bleeding if you don't have an implant. Get a test to check and if you aren't pregnant consider getting an implant.

  • Just an update, I took a test on Wednesday and it came back negative. The bleeding got a little heavier but it came to a sudden stop last night (not like my normal periods that slow down over a few days). This period was very abnormal for me. Although I don't think I am pregnant, I might take another test in a few days if my symptoms continue; just to be on the safe side as I know HCG levels take time to rise.

You may also like...